# SDR A6WA20121101510

- Difficulty date: October 26, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 21,779 hours, 21,482 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AT OVERHEAD ROW 3-4.  INVESTIGATED AND FOUND TO BE SIDEWALL LIGHTING BALLAST AT ROW 3-4 OVER
HEAD.  SEE 237265/1 FOR MEL.
